# SDR YENA20161016933

- Difficulty date: October 16, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 52,675 hours, 18,831 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS DISCOVERED ON CABIN FLOORBEAM -Y1292 AT FR 66 TO FR 68.  REMOVED AND REPLACED FLOORBEAM AT -Y1292 FROM FR 68 TO FR 68 IAW SRM 51-72-11.
